American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Antonio Montalbán. A robuster Scott rank. Proc. Amer. Math. Soc. 143 (2015) 5427-5436.
Abstract, references, and article information   
View Article: PDF

[2] Kyle Riggs. The decomposability problem for torsion-free abelian groups is analytic-complete. Proc. Amer. Math. Soc. 143 (2015) 3631-3640.
Abstract, references, and article information   
View Article: PDF

[3] Uri Andrews and Joseph S. Miller. Spectra of theories and structures. Proc. Amer. Math. Soc. 143 (2015) 1283-1298.
Abstract, references, and article information   
View Article: PDF

[4] Matthew Wright. Turing computable embeddings of equivalences other than isomorphism. Proc. Amer. Math. Soc. 142 (2014) 1795-1811.
Abstract, references, and article information
View Article: PDF

[5] Noam Greenberg, Antonio Montalbán and Theodore A. Slaman. The Slaman-Wehner theorem in higher recursion theory. Proc. Amer. Math. Soc. 139 (2011) 1865-1869. MR 2763773.
Abstract, references, and article information   
View Article: PDF

[6] Bakhadyr M. Khoussainov, Michael C. Laskowski, Steffen Lempp and Reed Solomon. On the computability-theoretic complexity of trivial, strongly minimal models. Proc. Amer. Math. Soc. 135 (2007) 3711-3721. MR 2336588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. A. Dabkowska, M. K. Dabkowski, V. S. Harizanov and A. S. Sikora. Turing degrees of nonabelian groups. Proc. Amer. Math. Soc. 135 (2007) 3383-3391. MR 2322771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Denis R. Hirschfeldt. Computable trees, prime models, and relative decidability. Proc. Amer. Math. Soc. 134 (2006) 1495-1498. MR 2199197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Denis R. Hirschfeldt. Prime models of theories of computable linear orderings. Proc. Amer. Math. Soc. 129 (2001) 3079-3083. MR 1840114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bernhard Herwig, Steffen Lempp and Martin Ziegler. Constructive models of uncountably categorical theories. Proc. Amer. Math. Soc. 127 (1999) 3711-3719. MR 1610909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stephan Wehner. Enumerations, countable structures and Turing degrees. Proc. Amer. Math. Soc. 126 (1998) 2131-2139. MR 1443415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John J. Thurber. Every ${\rm low}\sb 2$ Boolean algebra has a recursive copy . Proc. Amer. Math. Soc. 123 (1995) 3859-3866. MR 1283564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Rod Downey and Carl G. Jockusch. Every low Boolean algebra is isomorphic to a recursive one . Proc. Amer. Math. Soc. 122 (1994) 871-880. MR 1203984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rodney Downey and Julia F. Knight. Orderings with $\alpha$th jump degree ${\bf 0}\sp {(\alpha)}$ . Proc. Amer. Math. Soc. 114 (1992) 545-552. MR 1065942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. G. Downey. Orbits of creative subspaces . Proc. Amer. Math. Soc. 99 (1987) 163-170. MR 866455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Henry A. Kierstead. An effective version of Hall's theorem . Proc. Amer. Math. Soc. 88 (1983) 124-128. MR 691291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. B. Remmel. Recursively categorical linear orderings . Proc. Amer. Math. Soc. 83 (1981) 387-391. MR 624937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia